# SDR REXA2016061501106

- Difficulty date: June 15, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 21,111 hours, 13,764 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WINDOW POST MAP LIGHT ON THE F/O'S SIDE STARTED SMOKING, CB POPPED, CBP 2 G7.  DEFER F/O'S MAP LIGHT IAW MEL 33-11-1A, CAT "C".  R & R F/O'S WINDOW POST MAP READING LIGHT WITH NEW LIGHT AND OP CHECKED GOOD IAW AMM 33-13-03-000/-400-801 AND 33-13-03-710-801-A01.
